# SDR 00FDEA00512

- Difficulty date: August 1, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 65561236
- Condition: Corroded
- Location: Fuselage Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01) ON BS 950E, STR 26L SHEAR TIE AND TWO FASTENERS RUSTED OFF.  *S/D*  REMOVED AND REPLACED PER IAW FEDEX SRM 51-10-6 PG 5, 51-20-5.
